Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2009 (2009), Article ID 140369, 16 pages
http://dx.doi.org/10.1155/2009/140369
Research Article

On Dichotomous Behavior of Variational Difference Equations and Applications

Department of Mathematics, Faculty of Mathematics and Computer Science, West University of Timişoara, V. Pârvan Blvd. No. 4, 300223 Timişoara, Romania

Received 1 December 2008; Accepted 18 March 2009

Academic Editor: Guang Zhang

Copyright © 2009 Bogdan Sasu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Berezansky and E. Braverman, “On Bohl-Perron type theorems for linear difference equations,” Functional Differential Equations, vol. 11, no. 1-2, pp. 19–28, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. L. Berezansky and E. Braverman, “On exponential dichotomy, Bohl-Perron type theorems and stability of difference equations,” Journal of Mathematical Analysis and Applications, vol. 304, no. 2, pp. 511–530, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. L. Berezansky and E. Braverman, “On exponential dichotomy for linear difference equations with bounded and unbounded delay,” in Proceedings of the International Conference on Differential and Difference Equations and Their Applications, pp. 169–178, Hindawi, Melbourne, Fla, USA, August 2005. View at Zentralblatt MATH · View at MathSciNet
  4. S.-N. Chow and H. Leiva, “Existence and roughness of the exponential dichotomy for skew-product semiflow in Banach spaces,” Journal of Differential Equations, vol. 120, no. 2, pp. 429–477, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. D. Henry, Geometric Theory of Semilinear Parabolic Equations, vol. 840 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1981. View at Zentralblatt MATH · View at MathSciNet
  6. M. Megan, A. L. Sasu, and B. Sasu, “Theorems of Perron type for uniform exponential dichotomy of linear skew-product semiflows,” Bulletin of the Belgian Mathematical Society. Simon Stevin, vol. 10, no. 1, pp. 1–21, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. B. Sasu and A. L. Sasu, “Input-output conditions for the asymptotic behavior of linear skew-product flows and applications,” Communications on Pure and Applied Analysis, vol. 5, no. 3, pp. 551–569, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. B. Sasu and A. L. Sasu, “Exponential dichotomy and (p, q)-admissibility on the half-line,” Journal of Mathematical Analysis and Applications, vol. 316, no. 2, pp. 397–408, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. B. Sasu, “Uniform dichotomy and exponential dichotomy of evolution families on the half-line,” Journal of Mathematical Analysis and Applications, vol. 323, no. 2, pp. 1465–1478, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. A. L. Sasu, “Exponential dichotomy and dichotomy radius for difference equations,” Journal of Mathematical Analysis and Applications, vol. 344, no. 2, pp. 906–920, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. C. V. Coffman and J. J. Schäffer, “Dichotomies for linear difference equations,” Mathematische Annalen, vol. 172, pp. 139–166, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. W. A. Coppel, Dichotomies in Stability Theory, vol. 629 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1978. View at Zentralblatt MATH · View at MathSciNet
  13. J. L. Daleckii and M. G. Kreĭn, Stability of Solutions of Differential Equations in Banach Space, vol. 43 of Translations of Mathematical Monographs, American Mathematical Society, Providence, RI, USA, 1974. View at Zentralblatt MATH · View at MathSciNet
  14. J. L. Massera and J. J. Schäffer, Linear Differential Equations and Function Spaces, vol. 21 of Pure and Applied Mathematics, Academic Press, New York, NY, USA, 1966. View at Zentralblatt MATH · View at MathSciNet
  15. S.-N. Chow and H. Leiva, “Two definitions of exponential dichotomy for skew-product semiflow in Banach spaces,” Proceedings of the American Mathematical Society, vol. 124, no. 4, pp. 1071–1081, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. B. Sasu, “New criteria for exponential expansiveness of variational difference equations,” Journal of Mathematical Analysis and Applications, vol. 327, no. 1, pp. 287–297, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. A. L. Sasu and B. Sasu, “Exponential trichotomy for variational difference equations,” Journal of Difference Equations and Applications, vol. 15, no. 7, pp. 693–718, 2009. View at Publisher · View at Google Scholar
  18. S. Elaydi and K. Janglajew, “Dichotomy and trichotomy of difference equations,” Journal of Difference Equations and Applications, vol. 3, no. 5-6, pp. 417–448, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. S. Elaydi, “Asymptotics for linear difference equations. I. Basic theory,” Journal of Difference Equations and Applications, vol. 5, no. 6, pp. 563–589, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. S. Elaydi, An Introduction to Difference Equations, Undergraduate Texts in Mathematics, Springer, New York, NY, USA, 3rd edition, 2005. View at Zentralblatt MATH · View at MathSciNet
  21. H. Leiva and J. Uzcategui, “Controllability of linear difference equations in Hilbert spaces and applications,” IMA Journal of Mathematical Control and Information, vol. 25, no. 3, pp. 323–340, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  22. H. Leiva and J. Uzcategui, “Exact controllability for semilinear difference equation and application,” Journal of Difference Equations and Applications, vol. 14, no. 7, pp. 671–679, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. R. Medina, “Global stabilization of non-linear discrete-time systems by linear feedback,” IMA Journal of Mathematical Control and Information, vol. 25, no. 3, pp. 341–351, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  24. B. Sasu and A. L. Sasu, “Stability and stabilizability for linear systems of difference equations,” Journal of Difference Equations and Applications, vol. 10, no. 12, pp. 1085–1105, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. A. L. Sasu, “Stabilizability and controllability for systems of difference equations,” Journal of Difference Equations and Applications, vol. 12, no. 8, pp. 821–826, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet